# SDR ASAA2013092196022

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 21,202 hours, 6,524 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON FMC CDU INTERROGATION, NR 1 ENGINE ALTERNATE MODE LIGHT DEU 2 DATA MISSING FAULT 73-31441,  NR 1 ENGINE ADIRU 2 DATA FROM DEU2 IS MISSING, FAULT 73-31611, NR 1 ENGINE LONGTIME FAULT THE APL INPUT VOTAGE FOR THE LT EXCITER, IGN 1, IS OUT OF RANGE FAULT 74-30971, NR 1 ENGINE LONGTIME FAULT THE APL VOLTAGE INPUT TO THE EEC IS OUT OF RANGE. FAULT 73-31351.  ACFT GROUNDED.  VERIFIED NO CURRENT DEFERRALS AND NO TRAX 30 DAY HISTORY.  PERFORMED INITIAL EVALUATION REF FIM TASK 73-24, TASK 815, FIM TASK 73-23, TASK 804, FIM TASK 74-21 TASK 801 AND FIM TASK 73-22, TASK 808.  NO FAULTS FOUND CURRENTLY. CHECKS GOOD.
